# SDR CALA2024022200506

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 78,511 hours, 33,861 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Damaged
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

YELLOW SYSTEM HYD QTY DEPLETED. LOW PRESS LIGHT ILLUMINATED. PER PILOTS. REF 7141314 AIR RETURNED PER FLT CREW HYD PUMP WAS TURNED OFF WITHIN 1 MIN OF LOW PRESS FOUND YELLOW SYSTEM PTU MANIFOLD LEAKING FROM PLUG ON THE BOTTOM FOUND CHECK VALVE ON BOTTOM OF MANIFOLD ORING POPPED OUT ,REF INDICATION. OF THE MANIFOLD CASE. IPC 29-13-03 ITEM 40 ORDERED ORING AT STORES PICK UP AREA. INSTALLED NEW O-RING ON THE PTU MANIFOLD 3094GM. LEAK CHECK GOOD.NO LEAKS NOTED. OPS CHECK GOOD FOR PTU. NO FURTHER DEFECTS NOTED. REF AMM TASK 29-13-15/401.
